Estimation of the negative binomial parameter k by maximum quasi-likelihood.

A - Papers appearing in refereed journals

Clark, S. J. and Perry, J. N. 1989. Estimation of the negative binomial parameter k by maximum quasi-likelihood. Biometrics. 45 (1), pp. 309-316.

AuthorsClark, S. J. and Perry, J. N.
KeywordsBiology; Mathematical & Computational Biology; Statistics & Probability
Year of Publication1989
JournalBiometrics
Journal citation45 (1), pp. 309-316
Digital Object Identifier (DOI)doi:10.2307/2532055
Open accessPublished as non-open access
Funder project or code20
ISSN0006341X
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/86359/estimation-of-the-negative-binomial-parameter-k-by-maximum-quasi-likelihood

6 total views
0 total downloads
0 views this month
0 downloads this month